MAUDE Adverse Event Report: BAUSCH + LOMB STELLARIS ELITE VISION ENHANCEMENT SYSTEM; UNIT, PHACOFRAGMENTATION

BAUSCH + LOMB STELLARIS ELITE VISION ENHANCEMENT SYSTEM; UNIT, PHACOFRAGMENTATION
Model Number BL11145
Medical Device Problem Code Unexpected Shutdown (4019)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Failure, component/assembly.Eic04735 [2024 manufacture (2.6/5.19.2)] had its recent history logfiles examined for evidence comparable to that of the reported issue.The case_sys07648_2025_10_14 corresponded closely to the communicated problem [note: system time reflected nov.1, 3:40 am at october 30, 1:40 pm cst as the unit was not communicating via an enabled gateway (which being win 10 could have provided accurate time correction)].This system reflected continued use, after the complaint, culminating in seven cases on 2025_10_17 (again, time correction to be considered).The physical state was good, with some drape adhesive on the front bezel and display.The action of the screen stops was positive and some dust had accumulated on the cooling fan blades.Touch response was positive and accurate to its calibration.This assembly did include the component referenced within sn (b)(6).Component-level failure within eic04735¿specifically the subcomponent called out in sn-fd-0110¿is the most likely root cause.The failure mode is intermittent component/assembly malfunction (eval code 1011) consistent with the logfile event.The device history was reviewed and found to meet manufacturing specifications.The lot history, trend analysis, risk analysis and/or directions for use review were considered acceptable, with the product performing within anticipated rates.No corrective action required.
 
Event or Problem Description
The user facility report the system shutdown after many error messages, (ex: wfc02, wfc09, eiv04, rcr04, vfm04), after unplugging and rebooting, the system was ok.The foot pedal was corded during this issue.No patient impact was reported.

Brand Name
STELLARIS ELITE VISION ENHANCEMENT SYSTEM
Common Device Name
UNIT, PHACOFRAGMENTATION
Manufacturer (Section D)
BAUSCH + LOMB
rochester NY 14609
Manufacturer (Section G)
BAUSCH + LOMB
3365 tree court industrial blv
st. louis MO 63122
Manufacturer Contact
amy frutiger
3365 tree court industrial blvd.
st. louis, MO 63122
6362263089
MDR Report Key23488456
Report Number0001920664-2025-00115
Device Sequence Number16077082
Product Code HQC
UDI-Device Identifier00757770524495
UDI-Public(01)00757770524495(11)240126
Combination Product (Y/N)N
Initial Reporter StateNJ
Initial Reporter CountryUS
PMA/510(K) Number
K170052
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,User Facility
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 10/13/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberBL11145
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer10/24/2025
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/13/2025
Initial Report FDA Received Date11/06/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured01/26/2024
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown